Escape mechanisms in tumor immunity: an update

MULLER, L., KIESSLING, R., REES, R.C. and PAWELEC, G., 2002. Escape mechanisms in tumor immunity: an update. Journal of Environmental Pathology, Toxicology and Oncology, 21, pp. 277-330.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Environmental Pathology, Toxicology and Oncology
Creators: Muller, L., Kiessling, R., Rees, R.C. and Pawelec, G.
Date: 2002
Volume: 21
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:55
Last Modified: 19 Oct 2015 14:25
URI: http://irep.ntu.ac.uk/id/eprint/4899

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year